Jump to content

Search the Community

Showing results for tags 'neurological impairement'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello. About 6 months ago I was hospitalized and put on risperdal against my will. I was diagnosed as bi polar and given the medication over the course of 21 days, beginning with a pill and ending with two injectables. I was scheduled for a third injection three months after being released, but as the symptoms were impossible to cope with, my psychiatrist put me on abillify instead. After less than a month, I discontinued the medication completely cold turkey and I haven't been back to see him since. Here are some of the symptoms I've noticed for the past 3 months since discontinui
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy